Hi, I'm newly 30..so here's my story- i have terrible bouts of low blood sugar, even after i have had an appropriate sugar intake. i am also hypothyroid. blood pressure is normal high when taken at my doctors office, but when i stand up it drops. I feel very dizzy upon standing. also muscle weakness, and a few twitches here and there. Another thing, i have some brown spots on my legs, arms and hands..kinda like a tan spot, but a little bit scaly. my doctor ordered a test for arsenal problems..in the mean time, does this sound like acclaimed disease?
My doctor says that adrenal issues do cause hypoglycemia. I won't have the test until December second. I'm just scared i guess..what causes POTS? it is an acth test. blood is taken. then you're given some kind of medicine then levels are taken twice more.
My doctor is pretty certain i have addisons. he said that the results from my thyroid tests suggest it, plus the tan areas, standing and getting dizzy..all that stuff. i don't know what the heck is wrong with me.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.